# SDR CALA2025042804263

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 27,238 hours, 9,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A53059
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E SLAT #4 PANEL AFT OF ACTUATOR PANEL DEEP GOUGE I/B END REF AAR A/R 9954724 ESFR ENTRY. L/W L/E SLAT #4 PANEL AFT OF ACTUATOR PANEL DEEP GOUGE I/B END REF AAR A/R9954724 ESFR ENTRY. REF ESFR NO.800
